# SDR SWIA201335176

- Difficulty date: October 19, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 20,044 hours, 12,192 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS CORROSION AT 798.20.  C-CHECK BLENDED LT SIDE SEAT RAIL CORROSION AT FS 798.20, IAW REO.
